Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The boundary layer on a quarter infinite flat plate


Author: L. Trilling
Journal: Quart. Appl. Math. 12 (1954), 80-83
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/59701
MathSciNet review: 59701
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Blasius, Grenzschichten in Flüssigkeiten mit kleiner Reibung, Zeits. Math. Phys. 56, 1 (1908).
  • [2] W. R. Sears, The boundary layer of yawed cylinders, J. Aeronaut. Sci. 15 (1948), 49–52. MR 0024284

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/59701
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society